# SDR UALA2012043002545

- Difficulty date: April 27, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 61,864 hours, 21,927 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Part number: 7010106
- Part serial: 171
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER TRANSFER EICAS MESSAGE.  REPLACED CIRCUIT CARD S10246, PTU MESSAGE CLEARED, OP CHECKED OKAY.
